Repositorio de producción científica de la Universidad de Sevilla

Certain particular families of graphicable algebras

 

Advanced Search
 
Opened Access Certain particular families of graphicable algebras
Cites

Show item statistics
Icon
Export to
Author: Núñez Valdés, Juan
Rodríguez Arévalo, María Luisa
Villar Liñán, María Trinidad
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2014-11-01
Published in: Applied Mathematics and Computation, 246 (1), 416-425.
Document type: Article
Abstract: In this paper, we introduce some particular families of graphicable algebras obtained by following a relatively new line of research, initiated previously by some of the authors. It consists of the use of certain objects of Discrete Mathematics, mainly graphs and digraphs, to facilitate the study of graphicable algebras, which are a subset of evolution algebras.
Cite: Núñez Valdés, J., Rodríguez Arévalo, M.L. y Villar Liñán, M.T. (2014). Certain particular families of graphicable algebras. Applied Mathematics and Computation, 246 (1), 416-425.
Size: 6.355Mb
Format: PDF

URI: http://hdl.handle.net/11441/41660

DOI: http://dx.doi.org/10.1016/j.amc.2014.08.007

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)